Resultats globals: 2 registres trobats en 0.02 segons.
Articles, 2 registres trobats
Articles 2 registres trobats  
16 p, 332.2 KB Third-power associative absolute valued algebras with a nonzero idempotent commuting with all idempotents / Cuenca Mira, José Antonio (Universidad de Málaga. Departamento de Álgebra, Geometría y Topología)
This paper deals with the determination of the absolute valued algebras with a nonzero idempotent commuting with the remaining idempotents and satisfying x2x = xx2 for every x. We prove that, in addition to the absolute valued algebras R, C, H, or O of the reals, complexes, division real quaternions or division real octonions, one such absolute valued algebra A can also be isometrically isomorphic to some of the absolute valued algebras C. [...]
2014 - 10.5565/PUBLMAT_58214_23
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 469-484  
4 p, 118.7 KB On one-sided division infinite-dimensional normed real algebras / Cuenca Mira, José Antonio
In this note we introduce the concept of Cayley homomorphism which is closely related with those of composition algebra and normalized orthogonal multiplication. The key result shows the existente of certain types of Cayley homomorphisms for infinite dimension. [...]
1992 - 10.5565/PUBLMAT_362A92_14
Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 485-488  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.